# SDR AALA202202103048

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737*
- Aircraft serial: 31153
- Aircraft time: 27,844 hours, 11,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RH DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. REPLACED BULB WITH NEW IAW B737NG AMM 33-51-04-960-801, OPS CHECK GOOD.
